Maybe about three weeks ago (around Feb. 7th), I developed a yeast infection. I treated the infection the following Sunday (Feb. 10th) with Monistat 1. That very NEXT Sunday, my period began. After my period ended, it seemed like my yeast infection was gone. No itching, burning, or odd discharge. Sometime after my period, my partner and I decided to use lube (water-based; not entirely sure if it contained glycerin), and things seemed well and good.
Just yesterday, I was checking my vaginal area when I noticed a large amount of white, clumpy discharge. It was not accompanied by itching, burning, inflammation of my vuvla, discomforting feeling, or a strange smell. I had NO type of symptons that would lead me to believe that I was having yet another yeast infection or that anything else out of the ordinary was occurring. I checked the discharge and it had the consistency of a cream. There is not nearly as much today as there had been yesterday, I noticed. Once again, this did not occur until Tuesday; Sunday and Monday, my vaginal discharge was slippery and clear.
Has anyone ever experienced something like this, and if so, what could it be? I have reasons to believe that 1) this type of discharge is being caused by ovulation (I did extensive research yesterday and found that this can commonly happen), 2) that my body is having an adverse reaction to the lube, or 3) that the Monistat medication was somehow still in my vagina even though I had recently had my period AND had taken the medication almost 3 weeks ago.
Your help is much appreciated! Thank you!
(Also, I'd like to also mention that my partner is my first sexual partner, if that would be of some help.)